Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Hives Result From Body Re-establishing Normal Hormone Level Post Partum And Will Zyrtec Affect Breast Milk?

Can hives result from the body re-establishing a normal hormone level postpartum? I m 7 months postpartum and have hives all over my body on a daily basis since about 2-3 months postpartum. The hives started on my c-section scar and have spread from there. i m breastfeeding and the hives are miserable to live with! my allergist just wants to treat with zyrtec. i m relucant to take it because of its effect on milk supply. any thoughts? thanks!
Wed, 22 Jan 2014
Report Abuse
Internal Medicine Specialist 's  Response
Hi,
You seem to be suffering from allergic reaction leading to hives all over the body . You need oral antiallergics like pheniramine maleate along with local application of soothing agent like calamine.It is better to avoid lot of medications esp. painkillers, which can be causative agent. Hope it helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Urticaria


Loading Online Doctors....
Can Hives Result From Body Re-establishing Normal Hormone Level Post Partum And Will Zyrtec Affect Breast Milk?

Hi, You seem to be suffering from allergic reaction leading to hives all over the body . You need oral antiallergics like pheniramine maleate along with local application of soothing agent like calamine.It is better to avoid lot of medications esp. painkillers, which can be causative agent. Hope it helps.